Rate of convergence of recursive estimators

Gerencsér, László (1992) Rate of convergence of recursive estimators. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 30 (5). pp. 1200-1227.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/70

Update Item Update Item